# SDR USAA2010121793103

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 3,861 hours, 1,537 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277000
- Part serial: FR2000
- Condition: Low Pressure
- Location: R2 Door
- Part time: 3,861 hours, 1,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1511 - LAX - EES - R-2 DOOR ASSIST REQUIRES SERVICING.  MAINTENANCE SERVICED R-2 DOOR ASSIST.
